Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Wyszukujesz frazę ""QA1-939"" wg kryterium: Temat


Tytuł:
Networks of Influence in Scottish Enlightenment Publishing
Autorzy:
Ryan Yann
Tolonen Mikko
Pokaż więcej
Temat:
network analysis
homophily
historical network research
publisher networks
book history
Mathematics
QA1-939
Social Sciences
Źródło:
Connections, Vol 44, Iss 1, Pp 33-46 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2816-4245
Dostęp URL:
https://doaj.org/article/2a3605a3f5874d1a974ff952e2c937c4  Link otwiera się w nowym oknie
Czasopismo naukowe
Tytuł:
Exploring Echo Chambers in Twitter during Two Spanish Regional Elections: An Analysis of Community Interactions
Autorzy:
Cervera Raul Broto
Pérez-Solà Cristina
Batlle Albert
Pokaż więcej
Temat:
network analysis
twitter
spain
echo chamber
homophily
Mathematics
QA1-939
Social Sciences
Źródło:
Connections, Vol 44, Iss 1, Pp 77-112 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2816-4245
Dostęp URL:
https://doaj.org/article/618e3eb367124de7865088695785a1d5  Link otwiera się w nowym oknie
Czasopismo naukowe
Czasopismo naukowe
Tytuł:
Intelligencers, Cliques, and Stars in the Spread of 17th -Century Cartesianism
Autorzy:
Donker Silvia
Pokaż więcej
Temat:
historical social networks
early modern science
complex networks
digital humanities
projected networks
multiplex evolving networks
Mathematics
QA1-939
Social Sciences
Źródło:
Connections, Vol 44, Iss 1, Pp 4-32 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2816-4245
Dostęp URL:
https://doaj.org/article/ff61a28e912649f8ab0aef41eedf3e61  Link otwiera się w nowym oknie
Czasopismo naukowe
Tytuł:
Framing Otherness on Twitter: gender, elections and networks
Autorzy:
Duarte Elizabeth Pinilla
Pokaż więcej
Temat:
frame resonance
otherness
gender
network analysis
topic modeling
e-i index
Mathematics
QA1-939
Social Sciences
Źródło:
Connections, Vol 44, Iss 1, Pp 57-76 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2816-4245
Dostęp URL:
https://doaj.org/article/ea329291f96941cda3eba72ad158d59f  Link otwiera się w nowym oknie
Czasopismo naukowe
Tytuł:
Tritrophic fractional model with Holling III functional response
Autorzy:
Anel Esquivel-Navarrete
Jorge Sanchez-Ortiz
Gabriel Catalan-Angeles
Martin P. Arciga-Alejandre
Pokaż więcej
Temat:
caputo fractional derivative
routh-hurwitz criterion
tritrophic model
lotka-volterra
homotopic perturbation method
Mathematics
QA1-939
Źródło:
AIMS Mathematics, Vol 9, Iss 6, Pp 15937-15948 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2473-6988
Dostęp URL:
https://doaj.org/article/b51b5f3e727e4e56a7eb830fd86ed46e  Link otwiera się w nowym oknie
Czasopismo naukowe
Tytuł:
Analytical methods in fractional biological population modeling: Unveiling solitary wave solutions
Autorzy:
Azzh Saad Alshehry
Safyan Mukhtar
Ali M. Mahnashi
Pokaż więcej
Temat:
fractional biological population model
backlund transformation
solitary wave solution
analytical method
families of solutions
Mathematics
QA1-939
Źródło:
AIMS Mathematics, Vol 9, Iss 6, Pp 15966-15987 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2473-6988
Dostęp URL:
https://doaj.org/article/f6efe7e3ceaf4dcb839f3fe371085b8d  Link otwiera się w nowym oknie
Czasopismo naukowe
Tytuł:
Common fixed points for ($ \kappa _{G_{m}} $)-contractions with applications
Autorzy:
Jamshaid Ahmad
Abdullah Shoaib
Irshad Ayoob
Nabil Mlaiki
Pokaż więcej
Temat:
$ g_{m} $-metric space
fixed point
$ (\kappa _{g_{m}}) $ -contraction
generalized $ (\alpha
\kappa _{g_{m}}) $-contraction
integral equation
Mathematics
QA1-939
Źródło:
AIMS Mathematics, Vol 9, Iss 6, Pp 15949-15965 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2473-6988
Dostęp URL:
https://doaj.org/article/01bf5518fbd64d2a83589f20e19b6051  Link otwiera się w nowym oknie
Czasopismo naukowe
Tytuł:
Edge-coloring of generalized lexicographic product of graphs
Autorzy:
Shuangliang Tian
Ping Chen
Pokaż więcej
Temat:
edge-coloring
decomposition
generalized lexicographic product
Mathematics
QA1-939
Źródło:
AIMS Mathematics, Vol 9, Iss 6, Pp 15988-15995 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2473-6988
Dostęp URL:
https://doaj.org/article/1ff13a1dd1a648bbb2eccce8eb278712  Link otwiera się w nowym oknie
Czasopismo naukowe
Tytuł:
Sufficient criteria for oscillation of even-order neutral differential equations with distributed deviating arguments
Autorzy:
Shaimaa Elsaeed
Osama Moaaz
Kottakkaran S. Nisar
Mohammed Zakarya
Elmetwally M. Elabbasy
Pokaż więcej
Temat:
even-order
oscillatory behavior
neutral differential equations
distributed deviating arguments
Mathematics
QA1-939
Źródło:
AIMS Mathematics, Vol 9, Iss 6, Pp 15996-16014 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2473-6988
Dostęp URL:
https://doaj.org/article/04f430d91089491097215d282ccd0572  Link otwiera się w nowym oknie
Czasopismo naukowe
Tytuł:
AI-based outdoor moving object detection for smart city surveillance
Autorzy:
Yahia Said
Amjad A. Alsuwaylimi
Pokaż więcej
Temat:
moving objects detection
smart cities
deep learning
artificial intelligence
Mathematics
QA1-939
Źródło:
AIMS Mathematics, Vol 9, Iss 6, Pp 16015-16030 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2473-6988
Dostęp URL:
https://doaj.org/article/c8345e46649840fb9365d449b49e136d  Link otwiera się w nowym oknie
Czasopismo naukowe
Tytuł:
Solving a multi-choice solid fractional multi objective transportation problem: involving the Newton divided difference interpolation approach
Autorzy:
Vishwas Deep Joshi
Medha Sharma
Huda Alsaud
Pokaż więcej
Temat:
solid fractional transportation problem
newton divided difference
multi-choice random parameter
goal programming
ranking
multi-objective programming
Mathematics
QA1-939
Źródło:
AIMS Mathematics, Vol 9, Iss 6, Pp 16031-16060 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2473-6988
Dostęp URL:
https://doaj.org/article/2ae00a72ffd34e8f80bf8d17fa100ca2  Link otwiera się w nowym oknie
Czasopismo naukowe
Tytuł:
Some well known inequalities on two dimensional convex mappings by means of Pseudo L−R interval order relations via fractional integral operators having non-singular kernel
Autorzy:
Zareen A. Khan
Waqar Afzal
Mujahid Abbas
Jong-Suk Ro
Abdullah A. Zaagan
Pokaż więcej
Temat:
hermite-hadamard
fejér
pachpatte type inequality
pseudo order
interval-valued
Mathematics
QA1-939
Źródło:
AIMS Mathematics, Vol 9, Iss 6, Pp 16061-16092 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2473-6988
Dostęp URL:
https://doaj.org/article/269d065136384af1862c7556ac500e43  Link otwiera się w nowym oknie
Czasopismo naukowe
Tytuł:
Image encryption with leveraging blockchain-based optimal deep learning for Secure Disease Detection and Classification in a smart healthcare environment
Autorzy:
Fatma S. Alrayes
Latifah Almuqren
Abdullah Mohamed
Mohammed Rizwanullah
Pokaż więcej
Temat:
security
smart healthcare
disease detection
image encryption
deep learning
key generation
Mathematics
QA1-939
Źródło:
AIMS Mathematics, Vol 9, Iss 6, Pp 16093-16115 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2473-6988
Dostęp URL:
https://doaj.org/article/054f60efe3ec488bb8b11e136fe626e4  Link otwiera się w nowym oknie
Czasopismo naukowe
Tytuł:
Analysis of bifurcation, chaotic structures, lump and M−W-shape soliton solutions to (2+1) complex modified Korteweg-de-Vries system
Autorzy:
M. A. El-Shorbagy
Sonia Akram
Mati ur Rahman
Hossam A. Nabwey
Pokaż więcej
Temat:
soliton solutions
(2+1)-dimensional cmkdv equations
the ae scheme
the hb method
bifurcation theory
galilean transformation
Mathematics
QA1-939
Źródło:
AIMS Mathematics, Vol 9, Iss 6, Pp 16116-16145 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2473-6988
Dostęp URL:
https://doaj.org/article/9f0ac025a3274e5e9354af557f8c5551  Link otwiera się w nowym oknie
Czasopismo naukowe
Tytuł:
The Riccati-Bernoulli sub-optimal differential equation method for analyzing the fractional Dullin-Gottwald-Holm equation and modeling nonlinear waves in fluid mediums
Autorzy:
Humaira Yasmin
Haifa A. Alyousef
Sadia Asad
Imran Khan
R. T. Matoog
S. A. El-Tantawy
Pokaż więcej
Temat:
fractional dullin-gottwald-holm equation
bäcklund transformation
riccati-bernoulli sub-optimal differential equation method
traveling wave solutions
Mathematics
QA1-939
Źródło:
AIMS Mathematics, Vol 9, Iss 6, Pp 16146-16167 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2473-6988
Dostęp URL:
https://doaj.org/article/3e0c4a421f3143f295eda56dcb160a2e  Link otwiera się w nowym oknie
Czasopismo naukowe
Tytuł:
Optimization study of tourism total revenue prediction model based on the Grey Markov chain: a case study of Macau
Autorzy:
Xiaolong Chen
Hongfeng Zhang
Cora Un In Wong
Pokaż więcej
Temat:
stochastic fluctuation
residual correction
markov
gray prediction
macao
Mathematics
QA1-939
Źródło:
AIMS Mathematics, Vol 9, Iss 6, Pp 16187-16202 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2473-6988
Dostęp URL:
https://doaj.org/article/b8dbe133984045ad8a65ddeb99e38333  Link otwiera się w nowym oknie
Czasopismo naukowe
Tytuł:
Global bounded solution of a 3D chemotaxis-Stokes system with slow p-Laplacian diffusion and logistic source
Autorzy:
Xindan Zhou
Zhongping Li
Pokaż więcej
Temat:
boundedness
p-laplacian diffusion
logistic source
chemotaxis-stokes
Mathematics
QA1-939
Źródło:
AIMS Mathematics, Vol 9, Iss 6, Pp 16168-16186 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2473-6988
Dostęp URL:
https://doaj.org/article/41793d7a713b4102896a8ab1cdf9f487  Link otwiera się w nowym oknie
Czasopismo naukowe
Tytuł:
Ulam-Hyers stability and existence results for a coupled sequential Hilfer-Hadamard-type integrodifferential system
Autorzy:
Subramanian Muthaiah
Manigandan Murugesan
Muath Awadalla
Bundit Unyong
Ria H. Egami
Pokaż więcej
Temat:
coupled integrodifferential system
sequential derivatives
hadamard integrals
derivatives
hilfer-hadamard derivatives
multi-points
existence
uniqueness
ulam-hyers stability
Mathematics
QA1-939
Źródło:
AIMS Mathematics, Vol 9, Iss 6, Pp 16203-16233 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2473-6988
Dostęp URL:
https://doaj.org/article/0b1e2a573acd434ead9dacb19ef4cb7b  Link otwiera się w nowym oknie
Czasopismo naukowe
Tytuł:
Analysis of a hybrid fractional coupled system of differential equations in n-dimensional space with linear perturbation and nonlinear boundary conditions
Autorzy:
Salma Noor
Aman Ullah
Anwar Ali
Saud Fahad Aldosary
Pokaż więcej
Temat:
n-dimensional nonlinear coupled system
fractional hybrid differential equations
dhage's fixed point theory
Mathematics
QA1-939
Źródło:
AIMS Mathematics, Vol 9, Iss 6, Pp 16234-16249 (2024)
Opis pliku:
electronic resource
Relacje:
https://doaj.org/toc/2473-6988
Dostęp URL:
https://doaj.org/article/5529d25253bf45308f4d316473dddd8d  Link otwiera się w nowym oknie
Czasopismo naukowe

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies